Journal of Information Systems Engineering and Management

Journal of Information Systems Engineering and Management

 

Journal of Information Systems Engineering & Management is published quarterly by IADITI – International Association for Digital Transformation and Technological Innovation, Portugal

ISSN (Online): 2468-4376

DOI: https://doi.org/10.55267/iadt

 

Current Issue Volume 9, Issue 1, 2024

In Press

Research Article
Research Article
Research Article
Research Article
Research Article